YOGA STUDIO -  VEGAN RESTAURANT -  NATURAL BEAUTY SALON

© 2015 by Yangon Yoga House

  • Grey Facebook Icon
Past workshops at Yangon Yoga House

Art of Assisting with Tristina and Michael

September 26, 2016

Have you experienced a yoga assist that provided grounding and support, while deepening your pose? A purposeful assist has the ability to help change the way you feel in a posture and experience your practice. Gain a different perspective of your own practice by learning how yoga works from the other side of the mat. 
 
Develop a greater understanding of the poses, while giving and receiving assists. This interactive program will be focused around breath, enhanced observation, and supporting the body's movement in a skillful manner.  This workshop is designed for students seeking to deepen their practice, aspiring teachers and current teachers looking to add assists and adjustments to their classes. This 16-hour training takes place over three days:

Tuesday and Wednesday September 27 & 28: 6p - 9p both evenings

Thursday September 29: 8a - 6p full day with lunch provided

Early bird discount of $250 until September 1st

Exploring the Boundaries of Flexibility with Dali

September 09, 2016

This workshop is designed to be an exploration of flexibility, both in body and mind, with the aim of creating more space to practice safely and mindfully. Many people cite inflexibility as their primary struggle in yoga. When we break things down to understand how things are interconnected in the body, breath, and mind, new insight arises as to how to modify the practice to work for you, wherever you are.  Workshop sessions:

Saturday September 10, 2-5 PM: The Mechanics of Stretching - utilize props and learn modifications to gradually increase flexibility rather and relax rather than push

Sunday September 11, 2-5 PM: The Other Side of Yoga - explore flexibility of the breath and the mind through philosophy discussion, breathwork, chanting and meditation​

Anusara Yoga Workshop Series: Finding Transformation with Yoga

July 29, 2016

Dates: July 30 - 31, 2016

Workshop Time: 6 hours

Level: All welcome

Join Daphne Chua for this 3-part weekend workshop series focused on exploring effective alignment through Anusara’s Universal Principles. Sessions are: 

Saturday 10:30 to 1:30 PM -  The Practice of Yoga as a Healing Tool

Saturday 3:00 to 5:30 PM - Creating a Safe Personal Yoga Practice

Sunday 2:30 to 5:30 PM - Opening Our Hearts to a Healthy Youthful Spine

Breathe Sweat Surrender with Levi Banner

March 25, 2016

Dates: March 26 - 27, 2016

Workshop time: 6 hours (two 3-hour workshops)

Levels: All levels welcome

 

What’s the difference between stretching and yoga? Close your eyes, breathe deeply, and you’ll know. Breath is the connection between mind, body, and – ultimately - spirit. The breath ignites and informs the practice, awakening the body’s innate wisdom and making every movement a prayer.

 

Join Levi Banner (E-500 RYT, Resident Yoga Guru at The Yoga Barn in Bali) for two delicious workshops:

 

March 26, 2 - 5 PM: Vinaysa & Restorative

March 27, 2 - 5 PM: Prayanama and Yoga Nidra

 

Levi’s classes, whether vinyasa flow, restorative, or yoga nidra, emphasise the breath as the route to the mysteries of yoga. The breath can heat you up, cool you down, stir your passions, or soothe you deeply. Whatever the style, whatever the practice, the breath is the route in.

Yoga for Radiant Health with Gernot Huber

Dates: March 5 - 6, 2016

Course time: 12 hours (four 3-hour workshops)

Level: All levels welcome

 

This workshop is designed to teach you how to maximize the benefits of yoga while learning to practice in such a way as to minimize injuries and let go of detrimental behavior patterns that can creep into your practice. Using mainly Anusara and Forrest Yoga techniques, this workshop is  about 80% asana practice and 20% discussion. 

 

Saturday 9AM - 12PM Improving strength and balance to reduce chances of accidental injury (standing poses and balancing poses)

 

Saturday 2 - 5PM Enhancing flexibility for joint health and stress reduction (hip and shoulder openers, plus restorative yoga)

 

Sunday 9AM - 12PM Creating a radiant core to reduce back pain and improve digestion, sleep, and energy (core work including twists, forward and some backbends)

 

Sunday 2 - 5PM Developing a spacious spine for better posture, more efficient circulation, and improved mood (postural analysis, backbends, plus some inversions)

Core Therapeutics with Minyoung Kim

Date: Saturday February 20, 2016

Course time: 5 hours, lunch provided during break

Level: This workshop is open to anyone suffering from the effects of Office Syndrome, as well as yoga and pilates instructors who want to increase their knowledge. No prior yoga experience is necessary.

 

"Office Syndrome" can simply be defined as the negative effects of the daily routine of being sedentary, i.e. sitting at a desk for hours at a time. The most common effects of Office Syndrome are chronic back pain, weak core muscles, tension in the neck and shoulder area, loss of flexibility, chronic tiredness and loss of energy.

 

This workshop is designed to help you understand the crucial role of the core in Office Syndrome, how to strengthen and truly engage the core and promote longevity and vitality in the body and mind. The two part workshop takes place at Yangon Yoga House. Module 1 from 10:30 - 13:00, lunch break (lunch provided), Module 2 from 14:00 - 16:30.

Acroyoga Workshops with Marc Bauchet

Dates: January 23 - 24, 2016

Course time: 7.5 hours (Three 2.5-hour modules)

Level: All welcome 

 

Join Acroyoga Instructor Marc Bauchet for a weekend of fun and empowering partner yoga. Come alone or with a partner, all levels welcome! Each session may be attended separately.

 

Saturday 10 - 12:30PM  Partner Handstands

Saturday 2:30 - 5PM  Acroyoga Lunar

Sunday 2:30 - 5PM  Acroyoga Solar

 

Please reload